# SDR 02FDEA00618

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT CARGO AFT LWR CORNER 4TH FASTENER FROM CORNER OF DOOR   CUTOUT.  REMOVED AND REPLACED CARGO DOOR PER SRM 51-10-7.
